Journal article icon

Journal article

Error estimation and adaptivity for incompressible hyperelasticity

Actions


Access Document


Publisher copy:
10.1002/nme.4677

Authors


Journal:
International Journal for Numerical Methods in Engineering
Volume:
99
Pages:
313-332
Publication date:
2014-01-01
DOI:
URN:
uuid:456bbf06-2eae-496b-ba3d-bdcaed856fb0
Local pid:
cs:8676

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP